Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Coalgebraic tensor product and homology operations

Takuji Kashiwabara

Algebraic & Geometric Topology 10 (2010) 1739–1746
Bibliography
1 J F Adams, Lectures on generalised cohomology, from: "Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three)", Springer (1969) 1 MR0251716
2 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, 533, Springer (1976) MR0436146
3 E Dyer, R K Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962) 35 MR0141112
4 J R Hunton, P R Turner, Coalgebraic algebra, J. Pure Appl. Algebra 129 (1998) 297 MR1631257
5 J R Hunton, P R Turner, The homology of spaces representing exact pairs of homotopy functors, Topology 38 (1999) 621 MR1670416
6 T Kashiwabara, Homological algebra for coalgebraic modules and mod p K–theory of infinite loop spaces, K–Theory 21 (2000) 387 MR1828183
7 T Kashiwabara, W S Wilson, The Morava K–theory and Brown–Peterson cohomology of spaces related to BP, J. Math. Kyoto Univ. 41 (2001) 43 MR1844862
8 J P May, Problems in infinite loop space theory, from: "Conference on homotopy theory (Evanston, Ill., 1974)" (editor D Davis), Notas Mat. Simpos. 1, Soc. Mat. Mexicana (1975) 111 MR761724
9 R J Milgram, The mod 2 spherical characteristic classes, Ann. of Math. (2) 92 (1970) 238 MR0263100
10 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1977) 241 MR0448337
11 N E Steenrod, Cohomology operations, and obstructions to extending continuous functions, Advances in Math. 8 (1972) 371 MR0298655